Conference item icon

Conference item : Abstract

A systematically reduced mathematical model for organoid expansion

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Keble College
Role:
Author
ORCID:
0000-0003-1771-5910
Publisher:
Mary Ann Liebert
Journal:
Tissue Engineering Part A More from this journal
Volume:
28
Issue:
S1
Pages:
S608-S608
Publication date:
2022-04-01
Event title:
6th World Congress of the Tissue Engineering and Regenerative Medicine International Society (TERMIS 2021)
Event location:
Virtual event
Event website:
https://termis.org/WC2021
Event start date:
2021-11-15
Event end date:
2021-11-19
DOI:
EISSN:
1937-335X
ISSN:
1937-3341
Language:
English
Keywords:
Subtype:
Abstract
Pubs id:
1275008
Local pid:
pubs:1275008
Deposit date:
2023-02-03

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP